# SDR 20000911SH032

- Difficulty date: August 21, 2000
- Submitted: September 11, 2000
- Operation: General aviation
- Aircraft: N4144P
- Make and model: Piper PA-28-181
- Aircraft serial: 2843121
- System (JASC): 2700 · Flight Control System
- Part: Control Cable
- Part number: 6270147
- Condition: Frayed
- Part time: 1,990 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TRIM CABLE FRAYED AT REAR DRUM.  (X)
